# SDR DALA1800333723

- Difficulty date: December 16, 2016
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 54,436 hours, 21,266 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB BS 663,   LBL 24 TO 45 CRACKED.   REPAIRED THE BULHEAD IAW ERA 551877-14.
